# SDR HALA2016011900012

- Difficulty date: January 19, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 53,151 hours, 9,654 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, SMOKE ODOR, ELECTRICAL TYPE, REPORTED FROM DOOR 2R DURING CLIMBOUT.  INSPECTED SEATS 15 & 16HJ SIDE WALL DUCTING AND WIRING NO DEFECTS NOTED.  INSPECTED CEILING NO EVIDENCE OF ELECTRICAL ODOR INSPECTED COFFEEMAKER AND C/B PANEL OF MID GALLEY NO DEFFECTS.  PRECAUTIONARY R & R MID GALLEY.
